# SDR CA970820004

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp SA315B
- Engine: Tmeca ARTOUSTE3B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Burner Can
- Condition: Burned
- Location: Engine
- Part time: 3,370 hours
- Stage of operation: NR
- Nature of condition: M, R
- Precautionary procedure: E

## Discrepancy

(CAN) INCREASE IN T4 TEMPERATURE LEAD TO INVESTIGATION AND A HOLE WAS FOUND BURNED THROUGH BURNER CAN. ENGINE WAS REMOVED FOR REPAIR.
